# SDR 2019FA0000049

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26303
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4051600913
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER COMPLETE THE "STABILIZER OUT OF TRIM" ON THE QRH WITH THE A/P DISENGAGE WE HAD A "RUNWAY STABILIZER". HAS BEEN CHANGED FCC "B" AND PERFORMED OPERATIONAL TEST.
